MURAL - Maynooth University Research Archive Library



    A novel matrix approach for controlling the invariant densities of chaotic maps.


    Rogers, Alan and Shorten, Robert N. and Heffernan, Daniel (2008) A novel matrix approach for controlling the invariant densities of chaotic maps. Chaos, Solitons & Fractals, 35 (1). pp. 161-175.

    [img]
    Preview
    Download (3MB) | Preview
    Official URL: https://www.sciencedirect.com/


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    Recent work on positive matrices has resulted in a new matrix method for generating chaotic maps with arbitrary piecewise constant invariant densities, sometimes known as the inverse Frobenius–Perron problem (IFPP). In this paper, we give an extensive introduction to the IFPP, describing existing methods for solving it, and we describe our new matrix approach for solving the IFPP.

    Item Type: Article
    Keywords: novel matrix; invariant densities; chaotic maps;
    Academic Unit: Faculty of Science and Engineering > Mathematical Physics
    Item ID: 9697
    Depositing User: Prof. Daniel Heffernan
    Date Deposited: 20 Jul 2018 07:46
    Journal or Publication Title: Chaos, Solitons & Fractals
    Publisher: Elsevier
    Refereed: Yes
    URI:

      Repository Staff Only(login required)

      View Item Item control page

      Downloads

      Downloads per month over past year